# SDR SWIA2021071459467

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL (433AT) IB SLIDER IS GOUGED ALONG LENGTH OF TOP IB SIDE AND FWD BOTTOM SIDE.     (C-CHECK RO 7/10/2021)    REPAIRED LH UPPER TRANSCOWL (433BT) I/B SLIDER IAW REO 670-78-33-1072 REV --, DATED 2020-03-23, COMPLETED FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY, WEIGHT AND BALANCE NOT AFFECTED.
